MathSciNet Relay Station
MathSciNet bibliographic data
MR275281 52.10 (57.00)
Walkup, David W. The lower bound conjecture for $3$- and $4$-manifolds. Acta Math. 125 1970 75–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement